# SDR CALA0100970

- Difficulty date: October 24, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53600711
- Condition: Dented
- Location: Bs727 At S-21l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 727B UPPER CAP DENTED AT S-21LT. FABRICATED AND INSTALLED REPAIR PER SRM 51-70-11.
